# SDR YENA2023033000297

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 007
- Aircraft time: 43,727 hours, 28,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: TRANSFERRED FROM NRC:00069; DUE TO ORIGINAL TASK BEING VOIDED (021:53-10-027-0384): INITIAL INSPECTION: [CPCP FINDING] CORROSION IN SEAT TRACK LOCATED BTW FR17 AND FR18, Y=250.0 AT FWD FUSELAGE FLOOR STRUCTURE; (RESOLVED ON W/O: 1241589 TASKCARD: NR-00002 ) CORROSION IN SEAT TRACK LOCATED BTW FR17 AND FR18, Y=250.0 AT FWD FUSELAGE FLOOR STRUCTURE WAS REMOVED PER EMB 190 SRM 51-12-01, SRM 51-10-03, EVALUATED FOR EXCESSIVE DAMAGE AND WAS REPLACED THE SEAT TRACK BEAM RH LOCATED BTW FR12 AND FR21 PER EMB 190 SRM 51-10-02, SRM 51-41-01, SRM 51-41-02, SRM 51-43-03 AND SRM 51-43-04. ALL WORK ACCOMPLISHED ON TOMX N/R #0115. ACOMPLISHED BY TOMX TECH #10000370, RII BY TOMX QC # 438721.
